# SDR SWA002785

- Difficulty date: December 30, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 12,373 hours, 10,678 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Part number: 656268761
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOST NR 1 & NR 2 ENG DRIVEN HYD PUMPS, LOW PRESS LIGHTS ILLUMINATED.  PRESS AND QUANTITIES REMAINED NORMAL.  REMOVED AND REPLACED RESERVOIR PRESS MODULE, OPS CHECK GOOD.  LEAK CHECK GOOD AND CHECKED CASE DRAIN FILTERS PER MM.
